Post
I had my son 17 months ago and was put on anti depressants 14 months ago now im being weaned off them an started feeling abit anxious just wanted 2 no if any1 has been through this an the best way 2 get through it ? xxx
xxxolliexxx xxxolliexxx 18-21, F 9 Answers Oct 2, 2009

Your Response

Cancel

just let your doctor know how you're doing, especially what you just said about feeling anxious. i was on zoloft for such a long time that by the time i went off of it, it was no longer really effective. it was a relief not to spend the money any more or to experience the side affects...which included joint pain, so it was a blessing for me. good luck and enjoy being a mommy!

Best Answer

I think you should speak with your doctor about your feelings. I tried on several occasions with the help of my doctors to come off antidepressants. I can not function properly without them. I have difficulty functioning with them. When I am off them I have a really hard time coping with life. I am always sad and feeling blue and fighting the sucidial urge. I do not want anymore to try and come off.

Best Answer

Learn to think posivetively; that is the least expensive and most effective elixir.

Best Answer

weed.

Best Answer

do it under a doctor's care, stay with the doc even after the person is off the meds, it's easy to rebound

Best Answer

I was only 3 months on anti depressant. It worked as an intervention when I was at my lowest. I was able to leave home and perform normal activities, being outdoors, socialising with people and during this time, I immediately took up several new interests, projects and hobbies, and that kept me busy and within weeks I stopped popping those pills. I didn't suffer from any withdrawal.

Best Answer

I dunno, myself I suddenly stopped taking anti-depressants several times back when I was seeing if any of em would help me. I always felt way better, like a fog was lifted off. I'm told it's a pretty dangerous thing to do, but that could just be the pharmaceutical companies trying to squeeze the extra bucks out of you. I've never heard of any actual incidents where someone stopped taking anti-depressants suddenly, and had a bad experience.

Best Answer

Related Questions